| Medical Device Problem Code |
Pumping Problem (3016)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been returned to animas for evaluation.If the device is returned, an evaluation shall be completed and a supplemental report will be filed.
Event or Problem Description
On (b)(6) 2018, a reporter contacted animas alleging that there was an inaccurate delivery issue with the pump.The reporter stated that the patient had a blood glucose of 65 mg/dl and self treated with glucagon injections.The alleged blood glucose excursion does not meet animas criteria for a serious injury.This complaint is being reported based on the allegation that the pump was not delivering insulin accurately.
Additional Manufacturer Narrative
Device evaluation: the device has been returned and evaluated by product analysis on 11-jun-2019 with the following findings: a review of the black box showed the data from the date of the complaint had been overwritten due to continuous use.The available daily insulin delivery totals correctly reflected the programmed basal rates.The pump history showed the pump was delivering the programmed basal rate until the deliveries were halted by the user.The pump passed delivery accuracy testing and was found to be delivering within the required range.Animas has conducted a review of the device history record for this pump and confirmed that it was operating within required specifications at the time of release.